# SDR SWIA201125445

- Difficulty date: January 9, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 34,160 hours, 48,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BELOW F/A'S JUMPSEAT FELL OFF.  (FLT 6281)  REPLACED EXIT SIGN BELOW F/A'S JUMPSEAT.
